CSN Login
Members Online: 14

Tamoxiphen Scurge

robisonn's picture
Type: 
Article
Description: 

The scurg of gaining weight, while on the chemo drug Tamoxifen, is happening with more patients lately. It is mainly just a maintence drug the doctors put you on when there is nothing else they can do about your cancer. I have ovarian cancer but am stable now but I am on Tamoxiphen. My doctor told me that the main side effect is gaining weight. He sure was right. I gained 70 lbs in 6 mos.. That is all the doctor seemed to be concerned about. They are good doctors but never mentioned weight control. Being in this state I let the weight come on because I was ready to die. Cancer means death but as the weight came on I became one of the walking dead and I am only 54 years old. I asked myself what would Jesus do in this situation? Would he just sit around and let it happen. No! I got my mind organized, realized I was helping death come with my weight and did something about it. I am in my 2nd week with Weight Watches. I have lost 7 lbs. and 2 Inches around my belly. I have more energy and I just enjoy the company of the meetings. So Please consider joining. It is worth the money.
Nancy Robison

Source: 
for you
Contact information: 
phone: 814-437-1162
Author/Speaker/Performer: 
Nancy S. Robison
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network